MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD INTEGRA¿ SYRINGE 3ML W/NDL 22X1-1/2 RB; ANTISTICK SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD INTEGRA¿ SYRINGE 3ML W/NDL 22X1-1/2 RB; ANTISTICK SYRINGE
Model Number 305272
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 05/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.¿ device manufacture date: unknown.
 
Event or Problem Description
It was reported that the bd integra¿ syringe 3ml w/ndl 22x1-1/2 rb broke during use.The following information was completed by the initial reporter: customer called in regards of the 3ml syringe and stated that it broke during use.No harm to customer, however went and got an x-ray done to make sure needle was not stuck inside.
 
Additional Manufacturer Narrative
H6: investigation summary: it was reported that needle is broke during use.Please note that this product has a retractable needle design.The metal cannula of the needle retracts into the inner plunger rod for safety.Since no samples displaying the reported condition were received a potential root cause could not be defined and corrective actions are not necessary.A device history review could not be completed as no batch number was provided.
 
Event or Problem Description

Brand Name
BD INTEGRA¿ SYRINGE 3ML W/NDL 22X1-1/2 RB
Common Device Name
ANTISTICK SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key14809889
Report Number1213809-2022-00353
Device Sequence Number11931357
Product Code MEG
UDI-Device Identifier30382903052722
UDI-Public30382903052722
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K011103
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number305272
Device Catalogue Number305272
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2022
Supplement Date Received by Manufacturer06/28/2022
Initial Report FDA Received Date06/24/2022
Supplement Report FDA Received Date07/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown